Alert archive / Illinois / Wind Advisories in 2015

Wind Advisory 1, NWS Lincoln, IL

April 10, 20158 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Apr 10, 2015, 1:38 PM CDT for 8 counties in Illinois. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2015, 1:38 PM CDT (18:38 UTC)
Expired
Apr 10, 2015, 6:00 PM CDT
In force
4 hr
Issued by
NWS Lincoln, IL

Counties Fulton County, IL, Knox County, IL, Marshall County, IL, McLean County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WWUS73 KILX 101838
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
138 PM CDT FRI APR 10 2015

...VERY STRONG WINDS ACROSS NORTH-CENTRAL ILLINOIS THIS AFTERNOON...

.AN APPROACHING COLD FRONT WILL CAUSE WINDS TO VEER TO THE 
WEST-NORTHWEST AND INCREASE MARKEDLY THIS AFTERNOON. UPSTREAM
OBSERVATIONS ACROSS IOWA SHOW SUSTAINED WINDS OF AROUND 30 MPH
WITH GUSTS OVER 40 MPH AT TIMES. THESE WINDS WILL SPREAD ACROSS
NORTH-CENTRAL ILLINOIS OVER THE NEXT COUPLE OF HOURS.

ILZ027>031-036>038-102300-
/O.NEW.KILX.WI.Y.0001.150410T1838Z-150410T2300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL
138 PM CDT FRI APR 10 2015

...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* TIMING...NOW THROUGH 6 PM.

* WINDS...WEST-NORTHWEST WINDS WILL INCREASE TO AROUND 30
  MPH...WITH GUSTS OVER 40 MPH AT TIMES.

* IMPACTS...DRIVING ON NORTH-SOUTH ORIENTED ROADWAYS SUCH AS
  I-39...I-55...AND I-155 WILL BECOME DIFFICULT THIS AFTERNOON.
  UNSECURED OUTDOOR ITEMS WILL BE BLOWN AROUND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$


BARNES
1 follow-up statement
592 
WWUS73 KILX 102302
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
602 PM CDT FRI APR 10 2015

ILZ027>031-036>038-110015-
/O.EXP.KILX.WI.Y.0001.000000T0000Z-150410T2300Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL
602 PM CDT FRI APR 10 2015

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY WAS ALLOWED TO EXPIRE AT 6 PM CDT THIS EVENING.
WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING AND BECOME LIGHT
AND VARIABLE BY MORNING.

$$


ONTON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Apr 10, 12:52 PM CDT, 46 minutes earlier.

Area forecast discussion, Apr 10, 12:52 PM CDT, 46 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
1252 PM CDT Fri Apr 10 2015

.UPDATE...
ISSUED AT 1020 AM CDT FRI APR 10 2015

Sunny skies prevail across central Illinois this morning in the
wake of a strong cold front pushing into the Appalachians. Winds
are currently from the W/SW gusting to between 20 and 25mph.
Further upstream, a secondary cold front dropping into northern
Iowa is expected to swing through the area this afternoon. As it
does, winds will veer to the W/NW and increase. Surface obs
near/behind the front are currently showing wind gusts in the 30
to 35mph range and think these will spread across the northern
half of the KILX CWA during the afternoon. Have nudged wind gusts
up accordingly. The rest of the forecast is in good shape, so no
further updates are anticipated at this time.

&&

.SHORT TERM...(Today)
ISSUED AT 304 AM CDT FRI APR 10 2015

Much cooler and less humid conditions are expected across central
and southeast Illinois today in the wake of Thursday evening's cold
front. While high temperatures should average at least 15 degrees
cooler than yesterday, they will still be near normal levels for
early April. Breezy westerly winds will persist for much of the day,
with a gradual decrease in speed toward evening as high pressure
begins to build into the area.

&&

.LONG TERM...(Tonight through Thursday)
ISSUED AT 304 AM CDT FRI APR 10 2015

Quiet start to the weekend on tap as high pressure drifts through
the Midwest. After that, focus shifts to a shortwave traveling along
the U.S./Canadian border. Some timing differences amongst the
evening models on the speed of this system, with the ECMWF and
Canadian models lagging several hours behind the U.S. counterparts.
However, enough agreement exists to bump up PoP's to around 60%
Sunday night in many areas.

The discrepancies widen on Monday, as a small closed low traverses
the southwest U.S. border and emerges into northwest Texas. The
progress of our cold front will be slowed as low pressure develops
along the tail end of the front over the southern Plains, with only
the GFS progressive enough to get the any lingering rain out of the
CWA before Monday afternoon. Thus, have lingered rain chances across
the southeast third of the CWA into much of Monday.

Have dropped rain chances for Tuesday, as upper ridging drifts
through the central U.S., and scaled back quite a bit for Tuesday
night as well, although this may not be far enough. Some moisture
return on Wednesday may be enough for some light showers, as the
remnants of the Texas closed low nudge toward the mid-Mississippi
Valley.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
ISSUED AT 1252 PM CDT FRI APR 10 2015

An approaching cold front will cause winds to veer to the W/NW and
increase markedly this afternoon. Current upstream obs are showing
wind gusts reaching the 30-35kt range across much of Iowa and far
western Illinois. This higher momentum air will spread eastward to
the central Illinois terminals over the next couple of hours.
Strong/gusty W/NW winds will continue into the early evening hours
before rapidly diminishing and becoming light/variable overnight
as high pressure builds into the region. Once the high departs,
light southerly winds will resume by Saturday morning.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Barnes
SHORT TERM...Bak
LONG TERM...Geelhart
AVIATION...Barnes
Hazardous weather outlook, Apr 10, 11:55 AM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1155 AM CDT FRI APR 10 2015

ILZ027>031-036>038-040>057-061-111100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-
PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
1155 AM CDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF NEXT WEEK.
AT THIS POINT...SUNDAY INTO SUNDAY NIGHT AND WEDNESDAY INTO
THURSDAY STAND TO HAVE THE BEST CHANCES FOR STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-111100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1155 AM CDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIVER FLOODING ALONG PORTIONS OF THE LITTLE WABASH...EMBARRAS...
AND WABASH RIVERS WILL PERSIST AND/OR DEVELOP OVER THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF NEXT WEEK.
AT THIS POINT...SUNDAY INTO SUNDAY NIGHT AND WEDNESDAY INTO
THURSDAY STAND TO HAVE THE BEST CHANCES FOR STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Apr 10, 8:33 AM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
833 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
04/10/2015  M2.02 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

ALW
Local storm report, Apr 10, 8:40 AM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       1 NW STE. MARIE         38.94N 88.04W
04/10/2015  M1.21 INCH       JASPER             IL   MESONET

            STORM TOTAL FROM LAST NIGHT

&&

ALW
Local storm report, Apr 10, 9:01 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             1 NNW DEWEY             40.33N 88.29W
04/09/2015  E1.00 INCH       CHAMPAIGN          IL   COCORAHS

            LATE REPORT

&&

ALW
Local storm report, Apr 10, 10:25 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1025 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       BROADLANDS              39.91N 88.00W
04/10/2015  M1.02 INCH       CHAMPAIGN          IL   COCORAHS

            24 HOUR TOTAL

0530 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
04/10/2015  M1.12 INCH       EFFINGHAM          IL   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       2 E PANA                39.39N 89.04W
04/10/2015  M1.06 INCH       CHRISTIAN          IL   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 NW MODE               39.30N 88.78W
04/10/2015  M1.61 INCH       SHELBY             IL   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       6 N EFFINGHAM           39.21N 88.55W
04/10/2015  M1.61 INCH       EFFINGHAM          IL   COCORAHS

            24 HOUR TOTAL

&&

ALW
Local storm report, Apr 10, 11:09 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1109 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     HAIL             8 SW CHILLICOTHE        40.84N 89.61W
04/09/2015  E1.25 INCH       PEORIA             IL   TRAINED SPOTTER

            HAIL STARTED AS DIME SIZE, THEN INCREASED TO QUARTER AND
            HALF DOLLAR SIZE.

0130 PM     FUNNEL CLOUD     DUNLAP                  40.86N 89.68W
04/09/2015                   PEORIA             IL   NWS EMPLOYEE

            ROPE FUNNEL NEAR NORTH NORTHTRAIL DRIVE IN DUNLAP. BASE
            OF THE ROPE FUNNEL IS OBSCURED BY HOUSES.

0132 PM     TORNADO          8 SW CHILLICOTHE        40.84N 89.61W
04/09/2015                   PEORIA             IL   TRAINED SPOTTER

            TORNADO ON THE GROUND MOVING ENE. COULD SEE THE FUNNEL
            CLOUD AND SOME DEBRIS ON THE GROUND, BUT THE MIDDLE OF
            THE TORNADO WAS INVISIBLE. IT WAS MOVING TOWARDS
            CHILLICOTHE.

0135 PM     FUNNEL CLOUD     2 W CHILLICOTHE         40.92N 89.54W
04/09/2015                   PEORIA             IL   TRAINED SPOTTER

            FUNNEL CLOUD BUT NO TOUCH DOWN. THERE WAS A STRONG GUST
            OF WIND IN CHILLICOTHE.

0145 PM     FLOOD            CHARLESTON              39.48N 88.18W
04/09/2015                   COLES              IL   MESONET

            SWOP REPORT. THE TOWN BRANCH IS 1 FT OVERBANK STAGE WHERE
            IT INTERSECTS 6TH AND 7TH STREET NEAR DOWNTOWN
            CHARLESTON.

0520 PM     HAIL             GLASFORD                40.57N 89.81W
04/09/2015  M1.75 INCH       PEORIA             IL   EMERGENCY MNGR

0521 PM     HAIL             GLASFORD                40.57N 89.81W
04/09/2015  M1.00 INCH       PEORIA             IL   PUBLIC

0652 PM     HAIL             1 S FARMINGTON          40.70N 90.01W
04/09/2015  M0.75 INCH       FULTON             IL   EMERGENCY MNGR

0652 PM     TSTM WND GST     1 S FARMINGTON          40.70N 90.01W
04/09/2015  E40.00 MPH       FULTON             IL   EMERGENCY MNGR

0657 PM     HAIL             2 S ELMWOOD             40.75N 89.97W
04/09/2015  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

0700 PM     HAIL             1 S WAVERLY             39.58N 89.95W
04/09/2015  M1.50 INCH       MORGAN             IL   EMERGENCY MNGR

0708 PM     HAIL             4 S PRINCEVILLE         40.87N 89.76W
04/09/2015  M0.75 INCH       PEORIA             IL   EMERGENCY MNGR

0710 PM     HAIL             AUBURN                  39.58N 89.75W
04/09/2015  M1.00 INCH       SANGAMON           IL   EMERGENCY MNGR

0713 PM     HAIL             CHATHAM                 39.67N 89.70W
04/09/2015  M1.00 INCH       SANGAMON           IL   EMERGENCY MNGR

0717 PM     HAIL             2 NW DIVERNON           39.59N 89.68W
04/09/2015  M1.00 INCH       SANGAMON           IL   EMERGENCY MNGR

            AT 104 AND KESSLER RD.

0719 PM     FUNNEL CLOUD     DIVERNON                39.57N 89.65W
04/09/2015                   SANGAMON           IL   EMERGENCY MNGR

0719 PM     HAIL             DIVERNON                39.57N 89.65W
04/09/2015  M1.00 INCH       SANGAMON           IL   EMERGENCY MNGR

0720 PM     HAIL             DUNLAP                  40.86N 89.68W
04/09/2015  M0.75 INCH       PEORIA             IL   EMERGENCY MNGR

0720 PM     HAIL             PRINCEVILLE             40.93N 89.76W
04/09/2015  M0.75 INCH       PEORIA             IL   EMERGENCY MNGR

0730 PM     HAIL             HOPEWELL                40.98N 89.46W
04/09/2015  M0.88 INCH       MARSHALL           IL   TRAINED SPOTTER

0740 PM     TSTM WND DMG     1 NW PEORIA             40.76N 89.62W
04/09/2015                   PEORIA             IL   EMERGENCY MNGR

            PLASTIC PANEL BLOWN DOWN.

0742 PM     FUNNEL CLOUD     2 N TAYLORVILLE         39.55N 89.26W
04/09/2015                   CHRISTIAN          IL   EMERGENCY MNGR

0742 PM     HAIL             2 N TAYLORVILLE         39.55N 89.26W
04/09/2015  M0.75 INCH       CHRISTIAN          IL   EMERGENCY MNGR

0747 PM     TORNADO          3 S TOVEY               39.55N 89.46W
04/09/2015                   CHRISTIAN          IL   EMERGENCY MNGR

            BRIEF TOUCHDOWN IN A FIELD. NO DAMAGE REPORTED.

0759 PM     HAIL             2 N WASHBURN            40.95N 89.29W
04/09/2015  M0.75 INCH       MARSHALL           IL   EMERGENCY MNGR

0800 PM     HAIL             2 W VARNA               41.04N 89.26W
04/09/2015  M1.00 INCH       MARSHALL           IL   EMERGENCY MNGR

0818 PM     HAIL             TAYLORVILLE             39.52N 89.26W
04/09/2015  M1.00 INCH       CHRISTIAN          IL   EMERGENCY MNGR

0834 PM     HAIL             COWDEN                  39.25N 88.86W
04/09/2015  M0.75 INCH       SHELBY             IL   EMERGENCY MNGR

0840 PM     HAIL             1 N BEECHER CITY        39.20N 88.79W
04/09/2015  M1.00 INCH       EFFINGHAM          IL   EMERGENCY MNGR

0845 PM     TSTM WND DMG     MODE                    39.27N 88.74W
04/09/2015                   SHELBY             IL   EMERGENCY MNGR

            DAMAGE TO SHED.

0845 PM     TSTM WND DMG     2 NW ALTAMONT           39.08N 88.77W
04/09/2015                   EFFINGHAM          IL   LAW ENFORCEMENT

            LARGE TREE BRACHES DOWN...BLOCKING COUNTY ROAD 1200 N.

0854 PM     TSTM WND DMG     3 N EFFINGHAM           39.16N 88.55W
04/09/2015                   EFFINGHAM          IL   LAW ENFORCEMENT

            LARGE TREE BRANCHES DOWN...BLOCKING HIGHWAY 9.

0900 PM     TSTM WND DMG     NEOGA                   39.32N 88.45W
04/09/2015                   CUMBERLAND         IL   MESONET

            A SMALL SHED WAS DESTROYED. A FEW TREES WERE SNAPPED AND
            NUMEROUS LARGE TREE BRANCHES WERE BLOWN DOWN.

0908 PM     HAIL             MONTICELLO              40.03N 88.57W
04/09/2015  M1.00 INCH       PIATT              IL   PUBLIC

            REPORT VIA SOCIAL MEDIA.

0919 PM     HAIL             1 S MAHOMET             40.18N 88.40W
04/09/2015  M1.75 INCH       CHAMPAIGN          IL   COCORAHS

0919 PM     HAIL             SEYMOUR                 40.10N 88.42W
04/09/2015  M0.75 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

0922 PM     HAIL             MAHOMET                 40.19N 88.40W
04/09/2015  M1.75 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

0925 PM     HAIL             MAHOMET                 40.19N 88.40W
04/09/2015  M2.00 INCH       CHAMPAIGN          IL   PUBLIC

            HAIL MEASURED AT 2.25 INCHES...PRAIRIEVIEW RD AND US 150.
            REPORT RECEIVED VIA SOCIAL MEDIA.

0930 PM     HAIL             1 NNW DEWEY             40.33N 88.29W
04/09/2015  E1.00 INCH       CHAMPAIGN          IL   COCORAHS

            LATE REPORT

0935 PM     HAIL             3 S NEOGA               39.28N 88.45W
04/09/2015  E1.25 INCH       CUMBERLAND         IL   EMERGENCY MNGR

0940 PM     TSTM WND DMG     TOLEDO                  39.27N 88.24W
04/09/2015                   CUMBERLAND         IL   EMERGENCY MNGR

            SEVERAL LARGE TREE BRANCHES WERE BLOWN DOWN.

&&

BARNES
Local storm report, Apr 10, 12:25 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1225 PM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     2 ENE ROBINSON          39.02N 87.71W
04/09/2015                   CRAWFORD           IL   EMERGENCY MNGR

            100 FEET OF FENCE BLOWN DOWN AT THE ROBINSON CORRECTIONAL
            FACILITY.

0922 PM     HAIL             2 NE MAHOMET            40.21N 88.38W
04/09/2015  M3.00 INCH       CHAMPAIGN          IL   MESONET

            TWO TO THREE INCH DIAMETER HAILSTONES. HAIL LASTED FOR 4
            MINUTES.

&&

MILLER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:24 PM CDTTornado WarningILXChristian, Sangamon21 min
Apr 9, 7:32 PM CDTTornado WarningILXMarshall, Peoria, Woodford28 min
Apr 9, 7:41 PM CDTTornado WarningILXChristian, Macon34 min
Apr 9, 7:57 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford33 min
Apr 9, 8:13 PM CDTTornado WarningILXChristian, Macon, Moultrie, Shelby32 min
Apr 9, 8:28 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Shelby47 min
Apr 9, 9:01 PM CDTSevere Thunderstorm WarningILXPiatt18 min
Apr 9, 9:06 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Effingham, Jasper39 min
Apr 9, 9:16 PM CDTSevere Thunderstorm WarningILXChampaign28 min
Apr 9, 9:38 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper52 min
Apr 9, 9:45 PM CDTSevere Thunderstorm WarningILXClark, Cumberland, Jasper60 min
Apr 9, 10:26 PM CDTAreal Flood AdvisoryILXClark, Cumberland3 hr
Apr 9, 10:30 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper45 min
Apr 10, 10:25 AM CDTRiver Flood WarningILXLawrence4 days

Nearby

Wind Advisories in Illinois, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.